# SDR TRAX200800763

- Difficulty date: June 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE IS CORRODED.  REMOVED AND REPLACED OUTSIDE HANDLE ON CREW ESCAPE HATCH IAW AMM 52-22-02. REFER TO EO 700-52-0057.  (B)
